# SDR AALA202402194718

- Difficulty date: February 12, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 91,381 hours, 11,316 cycles
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Transmitter
- Part number: 921762
- Part serial: 4788
- Condition: Faulty
- Location: Fuel Flow
- Part time: 77 hours, 14 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FUEL FLOW (LEFT ENGINE, CHANNEL B) SIGNAL IS OUT OF RANGE FAULTING LAST 5 CONSECUTIVE LEGS IN AHM FURTHER TROUBLESHOOTING REQUIRED REF MX MSG 73-80611.**SUPPLEMENTAL REPORT FOR (AALA202402144718): FOUND CONECTOR OF (FFT) FLUE FLOW TRANSMITTER DM73009 WITH INSULLATION DAMAGED. REMOVE AND REPLACED (FFT) FLUE FLOW TRANSMITTER. PER AMM 73-31-11**(CLOSED).
